Alert archive / Minnesota / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at May 6, 2012, 2:14 AM CDT for Dakota County, Minnesota. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2012, 2:14 AM CDT (07:14 UTC)
- Expired
- May 6, 2012, 3:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Twin Cities, MN
County Dakota County, MN
The radar
The Minneapolis radar (KMPX), 47 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 2:44 AM CDT | HAIL 0.75 | Hastings, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 7.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 850 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
125
WWUS83 KMPX 060714
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
214 AM CDT SUN MAY 6 2012
MNZ062-063-069-070-078-WIZ023-024-060800-
DAKOTA-GOODHUE-PIERCE-RAMSEY-SCOTT-ST. CROIX-WASHINGTON-
214 AM CDT SUN MAY 6 2012
...STRONG THUNDERSTORMS MOVING INTO THE DAKOTA...GOODHUE...
PIERCE...RAMSEY...SCOTT...ST. CROIX AND WASHINGTON COUNTIES THROUGH
300 AM CDT...
AT 211 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS OVER THE TWIN CITIES METRO AREA. THESE STORMS WERE
MOVING NORTHEAST AT 40 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FARMINGTON.
HAMPTON.
COATES.
VERMILLION.
COTTAGE GROVE.
HASTINGS.
LAT...LON 4482 9303 4498 9319 4494 9261 4457 9242
4449 9323 4474 9333
TIME...MOT...LOC 0712Z 239DEG 36KT 4466 9313
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 6, 12:36 AM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 6, 12:36 AM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1236 AM CDT SUN MAY 6 2012
.AVIATION... /06Z TAF ISSUANCE/
LINE OF CONVECTION EXITING KSTC THROUGH KRWF IS MOVING NEAR 35 KNOTS.
THIS WILL IMPACT THE KMSP AND KRNH AIRFIELDS BETWEEN 07Z AND 09Z.
WEST TO NORTHWEST WINDS REACHING 35 KNOTS ARE POSSIBLE AS THIS
LINE MOVES THROUGH. AN EXTENSIVE AREA OF SHOWERS AND ISOLATED
THUNDERSTORMS WILL OCCUR IN THE WAKE OF THE LINE. KAXN WILL BE ON
THE WESTERN FRINGE. CEILINGS REMAIN A PROBLEM THROUGH THE TAF
PERIOD WITH BKN-OVC008-012 COMMON THROUGH AT LEAST 15Z WITH MVFR
CEILINGS DEVELOPING BY AFTERNOON...ALTHOUGH CONFIDENCE IS NOT
HIGH. SLOW IMPROVEMENT FROM MVFR TO VFR SUNDAY EVENING ALONG WITH
SURFACE WINDS BECOMING NORTHWEST.
KMSP...MAIN CONCERN IS CONVECTION MOVING THROUGH BY 09Z. SOME
THREAT FOR WEST TO NORTHWEST WINDS GUSTING TO 35 KNOTS. CEILINGS
MAY TEMPORARILY IMPROVE TO VFR WITH THE STORMS...BUT EXTENSIVE LOW
MVFR/IFR SHOULD FILL BACK IN BEHIND THIS ACTIVITY. SHOWERS AND
ISOLATED THUNDERSTORMS REMAIN POSSIBLE DURING THE LATE NIGHT
HOURS/SUNDAY MORNING WITH DRY WEATHER FOR THE AFTERNOON. CEILINGS
IMPROVING SUNDAY EVENING TO VFR ALONG WITH INCREASING NORTHWEST
WINDS.
OUTLOOK...
MONDAY...VFR WITH NORTHWEST WINDS 15-20KTS.
TUESDAY...MVFR CIGS POSSIBLE.
&&
.DISCUSSION... /ISSUED 400 PM CDT SAT MAY 5 2012/
TONIGHT AND SUNDAY...A QUASI-STATIONARY SFC FRONT CONTINUES TO
WOBBLE SOUTH OF THE WFO MPX CWFA WHILE FLOW ALOFT IS TRANSITIONING
FROM ZONAL TO A SW-NE ORIENTATION. DEEP MOISTURE ADVECTION INTO
THE AREA HAS KEPT NOT ONLY TEMPERATURES DOWN BUT DEWPOINTS UP...
AND DEWPOINT DEPRESSIONS UP THRU H7 HAVE BEEN 5 DEGREES OR LESS.
FORECAST SOUNDINGS ACRS THE AREA INDICATE THE SAME MOIST
ATMOSPHERE WILL REMAIN OVER THE AREA OVERNIGHT INTO TMRW MRNG.
COMPOUNDING THE CONCERNS FOR HEAVY RAIN OVERNIGHT IS THAT THE
CONVECTION SOUTHERN PORTIONS OF THE AREA SAW TODAY CAME IN MUCH
EARLIER THAN MODELS INDICATED...ALLOWING THE ATMOSPHERE TO
RELOAD...IN A MATTER OF SPEAKING. OVER THE DAKOTAS...AN OCCLUDED
FRONT WITH PLENTY OF DEEP MOISTURE WILL TRANSITION EAST... THUS
MAKING FOR MOISTURE ADVECTION FROM BOTH THE EAST AND SOUTH. STRONG
OMEGA LIFT AT MULTIPLE LEVELS IN CONJUNCTION WITH H85 AND H7
SHORTWAVE TROUGHS WILL ALL COME TOGETHER TO PRODUCE PLENTY OF
RAINFALL LATE TONIGHT THROUGH TMRW. HAVE RAMPED UP POPS TO
CATEGORICAL LEVELS AND AFTER COLLAB WITH SURROUNDING OFFICES HAVE
ISSUES A FLASH FLOOD WATCH FOR WESTERN AND SOUTHERN PORTIONS OF
THE AREA THROUGH TMRW AFTN. HPC PUTS A MODERATE RISK OF EXCESSIVE
RAINFALL OVER SOUTHWESTERN PORTIONS OF THE AREA. QPF AMOUNTS WILL
BE IN THE 1-2 INCH RANGE...POSSIBLY UP TO 3 INCHES. AND...THESE
RAINFALL AMOUNTS COULD EASILY TRANSLATE EAST INTO WESTERN WI SO
THERE IS A CHANCE THE FLASH FLOOD WATCH COULD BE EXTENDED EASTWARD
ON SUNDAY. THE RAINFALL WILL GRADUALLY DIMINISH FROM WEST TO EAST
LATE TOMORROW MORNING THROUGH MID-AFTERNOON WITH ONLY CHANCE RANGE
POPS BY LATE AFTERNOON. MUCH LIKE TODAY...TEMPERATURES WILL BE
SUPPRESSED DUE TO PLENTY OF CLOUDS AND RAINFALL COMPLICATIONS FOR
TONIGHT THRU TMRW. AFTER HIGHS MAINLY IN THE 50S AND 60S
TDA...LOWS WILL ONLY DROP GENERALLY TO THE 50-60 DEGREE RANGE.
THIS WILL BE FOLLOWED BY HIGHS RANGING FROM 60-70 SUNDAY.
SUNDAY NIGHT THROUGH TUESDAY...THE COLD/OCCLUDED FRONT WILL SHIFT
SOUTH AND EAST OF THE WFO MPX CWFA TMRW EVENING...RESULTING IN A
DRIER W-NE SFC FLOW TMRW NIGHT. HOWEVER...THE UPPER LEVEL LOW
NUDGING THE SYSTEM ALONG WILL BECOME DEEPER AND CUT OFF OVER FAR
NRN ND SUN NIGHT. THE LOW WILL THEN STALL OUT NEAR/NORTH OF
INTERNATIONAL FALLS ON MONDAY...ROTATING ADDITIONAL MOISTURE SOUTH
INTO CENTRAL MN AND THE WESTERN GREAT LAKES. ANY RAINFALL SHOULD
BE CONFINED TO THE NORTHERN HALF OF MN MONDAY...THOUGH SOME
SPRINKLES ARE POSSIBLE INTO ALONG-NORTH OF I-94. HAVE KEPT POPS AS
AN UNMENTIONABLE 10 PERCENT. THE UPPER LOW WILL THEN DROP SE INTO
NE MN AND NRN WI...WITH ISENTROPIC LIFT INCRG ON THE WRN AND SRN
FRINGES OF THE UPPER LOW. THIS WILL PRODUCE ISOLATED TO SCATTERED
SHWRS/TSTMS FOR THE DAY ON TUE BUT HEAVY RAIN IS NOT EXPECTED.
TEMPERATURES WILL BE ON THE COOL SIDE AS MODIFIED CANADIAN AIR
DROPS INTO THE REGION. HIGHS WILL ONLY REACH THE 50S AND 60S WITH
LOWS IN THE 40S.
WEDNESDAY THROUGH FRIDAY...A MORE TRANQUIL PERIOD OF WX IS
EXPECTED MID-TO-LATE WEEK AS PRONOUNCED NW UPPER FLOW TRANSITIONS
TO AN UPPER RIDGE MOVING ACRS THE REGION. AT THE SFC...HIGH
PRESSURE BEHIND THE DEPARTING UPPER LOW WILL DROP IN...ALLOWING
FOR DRIER CONDITIONS. WITH THE RIDGE APPROACHING...TEMPERATURES
WILL GO ON A BIT OF A WARMING TREND...BRINGING HIGHS BACK TO THE
LOWER 70S. THERE ARE SMALL POPS INCLUDED FOR FRIDAY AS A WEAK
CDFNT MAY DROP THROUGH THE REGION...FOLLOWED BY COOLER
TEMPERATURES ON FRIDAY.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BLUE EARTH-BROWN-
CARVER-CHIPPEWA-FARIBAULT-FREEBORN-KANDIYOHI-LAC QUI PARLE-
LE SUEUR-MARTIN-MCLEOD-MEEKER-NICOLLET-POPE-REDWOOD-
RENVILLE-RICE-SCOTT-SIBLEY-STEARNS-STEELE-STEVENS-SWIFT-
WASECA-WATONWAN-WRIGHT-YELLOW MEDICINE.
WI...NONE.
&&
RAH/JPCHazardous weather outlook, May 5, 4:59 PM CDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 459 PM CDT SAT MAY 5 2012 MNZ047>049-054>059-064>069-073>077-082>085-091>093-061200- STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- MEEKER-WRIGHT-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-WATONWAN-BLUE EARTH-WASECA- STEELE-MARTIN-FARIBAULT-FREEBORN- 459 PM CDT SAT MAY 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO RE-DEVELOP OVER THE AREA LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. PERIODS OF MODERATE TO HEAVY RAINFALL CAN BE EXPECTED...MAINLY DURING THE EARLY MORNING HOURS...LEADING TO ISOLATED FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SUNDAY AFTERNOON. IN ADDITION...THERE IS A SMALL RISK OF SEVERE THUNDERSTORMS... MAINLY FOR FAR SOUTHERN MINNESOTA. PRIMARY HAZARDS INCLUDE DAMAGING WINDS AND LARGE HAIL WITH A SECONDARY HAZARD OF ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE IN THE FORECAST FOR SUNDAY AND TUESDAY. THERE IS A SMALL CHANCE A FEW STORMS MAY BE SEVERE ON SUNDAY IN FAR SOUTHEASTERN MINNESOTA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED FOR PARTS OF WESTERN AND SOUTHERN MINNESOTA LATE TONIGHT INTO THE EARLY MORNING HOURS. IN ADDITION TO SEVERE WEATHER REPORTS...HEAVY RAINFALL REPORTS ARE REQUESTED. MNZ041>045-050>053-060>063-070-078-WIZ014>016-023>028-061200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI- CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-DAKOTA-GOODHUE-POLK- BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 459 PM CDT SAT MAY 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...WEST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO RE-DEVELOP OVER THE AREA LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. PERIODS OF MODERATE TO HEAVY RAINFALL ARE POSSIBLE...ESPECIALLY FROM THE TWIN CITIES THROUGH EAU CLAIRE...MAINLY DURING THE EARLY MORNING HOURS. NUISANCE FLOODING IS POSSIBLE WITH A SMALL CHANCE OF ISOLATED FLASH FLOODING. THERE IS A LOW CHANCE OF STORMS BECOME SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE IN THE FORECAST FOR SUNDAY AND TUESDAY. NONE OF THIS ACTIVITY IS EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED FOR CENTRAL AND EASTERN MINNESOTA THROUGH WESTERN WISCONSIN. HOWEVER...HEAVY RAINFALL REPORTS ARE REQUESTED.
In the hours before
Local storm report, May 6, 1:49 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
149 AM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 AM HAIL 2 ESE SHAKOPEE 44.76N 93.44W
05/06/2012 M0.88 INCH SCOTT MN TRAINED SPOTTER
&&
AJZLocal storm report, May 6, 1:50 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
150 AM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 AM HAIL VICTORIA 44.87N 93.66W
05/06/2012 M0.75 INCH CARVER MN TRAINED SPOTTER
DIME SIZE HAIL
&&
AJZLocal storm report, May 6, 1:51 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
151 AM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM HAIL 4 SW SHAKOPEE 44.73N 93.53W
05/06/2012 M0.75 INCH SCOTT MN NWS EMPLOYEE
DIME SIZE HAIL.
&&
AJZLocal storm report, May 6, 1:52 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
152 AM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL CHOKIO 45.57N 96.17W
05/05/2012 M0.88 INCH STEVENS MN TRAINED SPOTTER
1148 PM TSTM WND GST REDWOOD FALLS 44.54N 95.11W
05/05/2012 M58.00 MPH REDWOOD MN ASOS
0135 AM HAIL COLOGNE 44.77N 93.79W
05/06/2012 M0.88 INCH CARVER MN TRAINED SPOTTER
WINDS ESTIMATED AT SLIGHTLY OVER 50 MPH.
0139 AM HAIL WACONIA 44.85N 93.79W
05/06/2012 M0.75 INCH CARVER MN NWS EMPLOYEE
DIME SIZE HAIL REPORTED WITH PLENTY OF PEA SIZE HAIL AND
TORRENTIAL RAINFALL.
0145 AM HAIL 4 SW SHAKOPEE 44.73N 93.53W
05/06/2012 M0.75 INCH SCOTT MN NWS EMPLOYEE
DIME SIZE HAIL.
0147 AM HAIL 2 ESE SHAKOPEE 44.76N 93.44W
05/06/2012 M0.88 INCH SCOTT MN TRAINED SPOTTER
0147 AM HAIL VICTORIA 44.87N 93.66W
05/06/2012 M0.75 INCH CARVER MN TRAINED SPOTTER
DIME SIZE HAIL
&&
AJZLocal storm report, May 6, 1:57 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
157 AM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 AM HAIL PRIOR LAKE 44.73N 93.43W
05/06/2012 M0.75 INCH SCOTT MN NWS EMPLOYEE
DIME SIZE HAIL.
&&
AJZSpecial weather statement, May 6, 2:14 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
214 AM CDT SUN MAY 6 2012
MNZ062-063-069-070-078-WIZ023-024-060800-
DAKOTA-GOODHUE-PIERCE-RAMSEY-SCOTT-ST. CROIX-WASHINGTON-
214 AM CDT SUN MAY 6 2012
...STRONG THUNDERSTORMS MOVING INTO THE DAKOTA...GOODHUE...
PIERCE...RAMSEY...SCOTT...ST. CROIX AND WASHINGTON COUNTIES THROUGH
300 AM CDT...
AT 211 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS OVER THE TWIN CITIES METRO AREA. THESE STORMS WERE
MOVING NORTHEAST AT 40 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FARMINGTON.
HAMPTON.
COATES.
VERMILLION.
COTTAGE GROVE.
HASTINGS.
LAT...LON 4482 9303 4498 9319 4494 9261 4457 9242
4449 9323 4474 9333
TIME...MOT...LOC 0712Z 239DEG 36KT 4466 9313The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:58 PM CDT | Special Weather Statement | MPX | Anoka, Chisago, Isanti, Sherburne | 47 min |
| May 5, 8:35 PM CDT | River Flood Watch | MPX | Todd | 15 hr |
| May 5, 8:48 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 27 min |
| May 5, 9:01 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle | 14 min |
| May 5, 9:24 PM CDT | Severe Thunderstorm Warning | MPX | Stevens | 41 min |
| May 5, 9:27 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 63 min |
| May 5, 11:24 PM CDT | Special Weather Statement | MPX | Renville | 66 min |
| May 5, 11:52 PM CDT | Severe Thunderstorm Warning | MPX | Renville | 42 min |
| May 6, 12:39 AM CDT | Special Weather Statement | MPX | Carver, McLeod | 66 min |
| May 6, 1:35 AM CDT | Special Weather Statement | MPX | Carver, Hennepin, Scott | 40 min |
| May 6, 1:44 AM CDT | Severe Thunderstorm Warning | MPX | Carver, Dakota, Hennepin, Ramsey, Scott | 46 min |
| May 6, 2:24 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Washington | 36 min |
| May 6, 10:54 AM CDT | River Flood Warning | MPX | Redwood | 22 hr |
| May 6, 10:54 AM CDT | River Flood Warning | MPX | Brown | 33 hr |
| May 6, 3:21 AM CDT | Special Weather Statement | MPX | Pepin | 39 min |
Nearby
Special Weather Statements in Minnesota, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.